# SDR SWAA2024021539887

- Difficulty date: January 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242GF AT PASSENGER CABIN 2024-48681<[01] TOOL USED CALIPER: 500-197-30; SN: A18135081; DUE DATE: 21/JUL/24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 22-JAN-24.;[03] TOOL USED: SCALE PN: SPX621 SN: 8340225489 15-AUG-24.;[04] TOOL USED: HOT BONDER PN: HCS9000B-AV SN:18185761 DUE DATE: 24-JAN-25.;[05] TOOL USED: SCALE PN: CR5200 SN:8343110765 DUE DATE: 20-FEB-24.;[06] TOOL USED: HOT BONDER PN:HCS9000B-AV SN: 18185761 DUE DATE: 24-JAN-25;[07] REPAIRED FLOOR PANEL 242GF AT PASSENGER CABIN IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1.SEE INDIVIDUAL SIGN OFF BELOW.;[08] JOB COMPLETED RII.
